# SDR DALA1509809254

- Difficulty date: April 4, 2012
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 39,969 hours, 22,445 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Unknown
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG - INSPECTION, REPLACEMENT RETRACT ACTUATOR SUPPORT FITTINGS IAW EA 02-093855-03.
